# SDR AALA2018091879071

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 14,376 hours, 5,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY LIGHT LENS WAS MISSING.  REPLACED THE LENS IAW AMM 33-51-19.
